2008 |
4 | EE | Zaid Odibat,
Shaher Momani:
A generalized differential transform method for linear partial differential equations of fractional order.
Appl. Math. Lett. 21(2): 194-199 (2008) |
3 | EE | Zaid Odibat,
Shaher Momani,
Vedat Suat Ertürk:
Generalized differential transform method: Application to differential equations of fractional order.
Applied Mathematics and Computation 197(2): 467-477 (2008) |
2006 |
2 | EE | Shaher Momani,
Zaid Odibat:
Analytical solution of a time-fractional Navier-Stokes equation by Adomian decomposition method.
Applied Mathematics and Computation 177(2): 488-494 (2006) |
1 | EE | Zaid Odibat:
Approximations of fractional integrals and Caputo fractional derivatives.
Applied Mathematics and Computation 178(2): 527-533 (2006) |